Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Allergy with socks

i am getting alergy while using sox
Fri, 29 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
Pediatrician 's  Response
change the socks frequently. better to use cotton one.you may get fungal infection on waring these repeatdly without drying or changing.
I find this answer helpful
  User's Response
pedro's  Response
Hi, You did not mention the symptoms that you have as you are wearing the socks. One should wear cotton socks so that it absorb the moisture and aerates the area locally. It helps in relief of problems with socks. Changing the socks every alternate day is ideal. Putting dusting powder avoids building of moisturizer. The problems of wearing socks are Seborrheic dermatitis, Ring worm, Jock itch and thrush. You can use NEBASULF powder over the area and wear the shoe by changing the socks daily.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I think i have a latex allergy. when my bf and i finished having sex earlier my vagina looked like it was turned inside out. My bf said it was pink sock but when we tried to push it in nothing went. He thinks its severly swollen and that im allergic to condoms.

doctor1 MD

My father who is 94 has to wear leg braces, has recently had a discharge from the shins of his legs. It is red and looks like an allergic reaction. The braces are against the back of his legs and do not cover the shins so I do not think these enter into the equation. He did buy some new compression socks that he did not wash before putting on and my guess is that he is having a reaction to the chemicals or the material in these new socks. What woudl you recommend as treatment? I have suggested treating with Cordizone creme and to keep clean and covered to avoid infection.

doctor1 MD

I am allergic to grass weeds of any kind and have always had some type of break out on me when I breakout it usually starts as red patches and doctors have prescribed lidex cream but as ive gotten older it gets worse and lidex dose not work as fast ,I have used so many over the counter itch creams they help short term I sleep with socks on to keep from scratching.

Recent questions on  Fungal infection

doctor1 MD

I m 23 male... I had anal pain for 2 weeks and when examined by surgeon he told it was type 2 haemerrhoid.. He advised me to use Hydrocortisone cream.. Used it for some days but after some days it starts to itch near the anus .. Not inside anus but skin near anus and in between buttocks .. It really itches at night ad hard to sleep..o discharge from anus in night I m sure... Is this some sort of allergy or fungal infection ... any treatment.. I used to have pinworms too but used albendazole and sure it is not causing any problem now...

doctor1 MD

I have what I believe to be Morgellons . My doctor diagnosed me with a fungal infection with staph. But, the medication is not helping... I seem to be getting more sores, I m always tired, I have what looks like strings coming out of my body and little black dots.. I have cleaned and washed Everything in my house, I even used lice shampoo on my hair and body before I went to doctor afraid I had scabies. I m afraid to tell my doctor or show him this stuff, caz from all I read about Morgellans, doctors don t even believe it exists! What should I do?

doctor1 MD

My 68 year old husband has a history of kidney stones. He had a lithotripsy 4 days ago for a kidney stone after having a stent placed for a week prior. The stone was intially lodged in the ureter but was too high to have a basket retrieval so it was pushed back into the kidney for the later lithotripsy. He was taken off Plavix and ASA he takes for 2 prior heart attacks. He was taking Hydrocodone every 4 hours for pain. He also has a hx of prostate cancer successfully treated by proton therapy. The stent was removed yesterday. He developed low abdominal discomfort, lethargy, loss of appetite and a low grade temp. He is voiding without difficulty. IVP was done today along with a urinalysis, CBC and chem profile but all is normal. Waiting on urine culture results. IM Rosefin and PO Ceclor was started today. He continues with the low grade temp, now no higher than 100.8 but has no appetite (is drinkining) and falls asleep at the drop of a hat. He is currently taking Acetaminaphen for the temp above 100, Ceclor 3x/day and Protonix. MD does not think problem could be a fungal infection. Just waiting now for urine culture results but my husband is miserable in the meantime. Any thoughts?

doctor1 MD

Hello Doc, I ve had an ear infection from past 3-4 yrs. The 1st time i visited a Dr. He gave me candibiotic eardrops for 21 days twice daily. The same came back after 2 months. When i visited the doctor, he prescribed the same medicine for the same period. But since then it keeps coming back. I am worried that the ear Infection(starts with itch then watery and then painful) is not getting cured by that medicine .. More over i feel it might have gotten immune to this particular medicine. He initially said it looks like fungal infection as i had dandruff. Should i continue with candibiotic ?

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well